# SDR CA120417020

- Difficulty date: April 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 400P17
- Condition: Burned
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BURNED WIRES WERE FOUND ON CONNECTOR PLUG 400P17 IN THE TAIL COMPARTMENT FUSE BS 603.  THE WIRES IN THIS PLUG ARE FOR THE FIRE DETECTION LIGHT WARNING ON FIRE T-HANDLE.  NO EVIDENCE OF FLUIDS IN THAT AREA, NO EVIDENCE OF RUBBING/CHAFING ON ANY OF THE SURROUNDING PLUGS/WIRES.
